# SDR USAA2009052891309

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 28,532 hours, 15,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A5032
- Condition: Low Pressure
- Location: L2 Door
- Part time: 51,669 hours, 22,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4366667 - FLT 1060 - CLT-DCA- EMERGENCY EQUIPMENT - L2 SLIDE RESERVOIR PRESSURE FOUND LOW.  REMOVED AND REPLACED L2 SLIDE PER JOBCARD 26L00025001.
